Translator Disclaimer
April 2020 On cohomologies and algebraic $K$-theory of Lie $p$-superalgebras
Giorgi Rakviashvili
Tbilisi Math. J. 13(2): 217-224 (April 2020). DOI: 10.32513/tbilisi/1593223229

Abstract

An enveloping associative superalgebra $\Lambda [L,\alpha ,\beta ]$ and its groups of cohomologies are defined and it is proved that there exists Frobenius multiplication of the Quillen algebraic $K$-functors of $\Lambda [L,\alpha ,\beta ]$. These results generalize corresponding results for Lie $p$-algebras which were proved by the author earlier.

Citation

Download Citation

Giorgi Rakviashvili. "On cohomologies and algebraic $K$-theory of Lie $p$-superalgebras." Tbilisi Math. J. 13 (2) 217 - 224, April 2020. https://doi.org/10.32513/tbilisi/1593223229

Information

Received: 15 April 2020; Accepted: 4 May 2020; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117816
Digital Object Identifier: 10.32513/tbilisi/1593223229

Subjects:
Primary: 13C10
Secondary: 19D25, 19M05

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top